RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1978, Number 4, Pages 127–131 (Mi ivm5768)  

Brief communications

Analytic subspaces of spaces over algebras

V. V. Shurygin


Full text: PDF file (293 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1978, 22:4, 109–112

Bibliographic databases:
UDC: 514.36
Received: 09.09.1977

Citation: V. V. Shurygin, “Analytic subspaces of spaces over algebras”, Izv. Vyssh. Uchebn. Zaved. Mat., 1978, no. 4, 127–131; Soviet Math. (Iz. VUZ), 22:4 (1978), 109–112

Citation in format AMSBIB
\Bibitem{Shu78}
\by V.~V.~Shurygin
\paper Analytic subspaces of spaces over algebras
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1978
\issue 4
\pages 127--131
\mathnet{http://mi.mathnet.ru/ivm5768}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=505335}
\zmath{https://zbmath.org/?q=an:0392.53005}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1978
\vol 22
\issue 4
\pages 109--112


Linking options:
  • http://mi.mathnet.ru/eng/ivm5768
  • http://mi.mathnet.ru/eng/ivm/y1978/i4/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:93
    Full text:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020